# SDR 2005UALA00338

- Difficulty date: April 11, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 52,517 hours, 30,863 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT STA 389 BETWEEN STR 17L AND 18L.  INSTALLED DOUBLER REPAIR.
